Daniel Kotlar
Daniel Kotlar
Associate Professor of Computer Science, Tel-Hai College
Verified email at telhai.ac.il - Homepage
Title
Cited by
Cited by
Year
Codon bias as a factor in regulating expression via translation rate in the human genome
Y Lavner, D Kotlar
Gene 345 (1), 127-138, 2005
2422005
Gene prediction by spectral rotation measure: a new method for identifying protein-coding regions
D Kotlar, Y Lavner
Genome research 13 (8), 1930-1937, 2003
1972003
The action of selection on codon bias in the human genome is related to frequency, complexity, and chronology of amino acids
D Kotlar, Y Lavner
BMC genomics 7 (1), 1-11, 2006
632006
Parity Types, Cycle Structures and Autotopisms of Latin Squares
D Kotlar
Electronic Journal of Combinatorics 19 (3), 2012
222012
Large matchings in bipartite graphs have a rainbow matching
D Kotlar, R Ziv
European Journal of Combinatorics 38, 97-101, 2014
172014
Computing the autotopy group of a Latin square by cycle structure
D Kotlar
Discrete Mathematics 331, 74-82, 2014
162014
Central extensions of symmetric groups as Galois groups
D Kotlar, M Schacher, J Sonn
Journal of Algebra 124 (1), 183-198, 1989
131989
Uniqueness of the extreme cases in theorems of Drisko and Erdős–Ginzburg–Ziv
R Aharoni, D Kotlar, R Ziv
European Journal of Combinatorics 67, 222-229, 2018
122018
Representation of large matchings in bipartite graphs
R Aharoni, D Kotlar, R Ziv
SIAM Journal on Discrete Mathematics 31 (3), 1726-1731, 2017
112017
Refining invariants for computing autotopism groups of partial Latin rectangles
E Danan, RM Falcón, D Kotlar, TG Marbach, RJ Stones
Discrete Mathematics 343 (5), 111812, 2020
92020
Degree conditions for matchability in 3‐partite hypergraphs
R Aharoni, E Berger, D Kotlar, R Ziv
Journal of Graph Theory 87 (1), 61-71, 2018
92018
Computing autotopism groups of partial Latin rectangles: a pilot study
RJ Stones, RM Falcón, D Kotlar, TG Marbach
Computational and Mathematical Methods, e1094, 2020
82020
On partitioning two matroids into common independent subsets
D Kotlar, R Ziv
Discrete mathematics 300 (1-3), 239-244, 2005
82005
On a conjecture of Stein
R Aharoni, E Berger, D Kotlar, R Ziv
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg 87 (2 …, 2017
72017
A Weak Version of Rota's Bases Conjecture for Odd Dimensions
R Aharoni, D Kotlar
SIAM Journal on Discrete Mathematics 28 (1), 385-393, 2014
72014
Fair representation by independent sets
R Aharoni, N Alon, E Berger, M Chudnovsky, D Kotlar, M Loebl, R Ziv
A journey through discrete mathematics, 31-58, 2017
62017
On serial symmetric exchanges of matroid bases
D Kotlar, R Ziv
Journal of Graph Theory 73 (3), 296-304, 2013
62013
On the irreducible components of degenerate Gelfand-Graev characters
D Kotlar
Journal of Algebra 173 (2), 348-360, 1995
61995
Rainbow sets in the intersection of two matroids
R Aharoni, D Kotlar, R Ziv
Electronic Notes in Discrete Mathematics 43, 39-42, 2013
52013
Computing autotopism groups of partial Latin rectangles
RJ Stones, RM Falcón, D Kotlar, TG Marbach
Journal of Experimental Algorithmics (JEA) 25, 1-39, 2020
42020
The system can't perform the operation now. Try again later.
Articles 1–20